# SDR AALA202108107358

- Difficulty date: August 7, 2021
- Submitted: August 10, 2021
- Operation: Air carrier
- Aircraft: N93003
- Make and model: Airbus A319-115
- Aircraft serial: 5704
- Aircraft time: 21,406 hours, 10,179 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 6774G010000
- Part serial: 677411713
- Condition: Faulted
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: ON DEPARTURE THRU 1500 ECAM REFLECTED #1 ENGINE AIR BLEED FAULT, SYSTEM RESET WAS ATTEMPTED BUT FAULT REOCCURRED. AN EMERGENCY DECLARED AND THE AIRCRAFT RETURNED TO PHL WHERE IT LANDED SAFELY WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED LEFT ENGINE BLEED AIR PRESSURE REGULATING VALVE AND ACCOMPLISHED A SATISFACTORY LEAK / OPERATIONAL CHECK PER AMM 36-00-52-400-042.
